My doctor prescribed nitroglycerin to treat a possible anal fissure. It burns my skin when I apply is that normal?
Yes. As long as te fissure is open any medicine will probably burn. As this disappeareds the fissure is healing.
I have an anal fissure that is not healing, my doc prescribed a 'nitroglycerin' ointment for $400! why is it so expensive, what are the side effects?
Preparation. That is a good treatment, but it can be expensive since it is prepared by a compounding pharmacy. You can shop around. The side effects can be a headache and dizziness. Youcan also ask him to try a calcium channel blocking cream that has less side effects.
Let me explain. I do not know why so expensive, ask for medical card discount. Fainting worsening angina high blood pressure (hypertension) a bluish discoloration of the skin. Signs of an allergic reaction, such as: hives itching unexplained swelling of the mouth or throat wheezing difficulty breathing or swallowing. Godo luck.